# SDR SIMA2025120900015

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066039001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE ATTACHING PARTS ON FRAME 87 CORRODED BEYOND LIMITS. SHEAR TIE CORRODED FR 87, S24L-25L.  SHEAR TIE CORRODED FR87, S22L-23L.   REMOVED CORRODED SHEAR TIE AT FR 87, S24L-25L IAW SRM 51-40-08.  LOCATED & DRILLED NEW SHEAR CLIP IAW SRM 51-40-02. RESTORED FINISH ON FASTENERS IAW SRM 51-23-06, ETN-EJ-51-015.  R & R SHEAR TIE, FR 87, S24L-25L IAW SRM 51-40-08.  BLENDED CORRODED SHEAR TIE, FR 87, S22L - 23L IAW SRM 51-10-03.  100% MATERIAL LOSS.  LOCATED & DRILLED NEW SHEAR TIE IAW SRM 51-40-02. TOPCOATED FASTENERS IAW SRM 51-23-06 & ETN-EJ-51-015. R & R SHEAR TIE FR 87 S22L - 23L IAW SRM 51-40-08.
